Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Evoxac

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-10-2007, 12:54 AM
Theresa
Guest
 
Posts: n/a
Default Evoxac

I was precribed Evoxac for sjorgren's, and a diagnosis of Lupus. Within first week I found that I was more relaxed, less regid and anxious. I have not read anywhere of this being a side effect but it sure does come in handy. Further, I do find that I urinate more, but because I'm instructed to take only two/day at this time, I start at 6:00am with the 2nd one being at 6 in the evening. This has helped to eliminate having to wake throughout the night for bathroom trips. Also, because of the calming effect, which in turn seems to spur more energy, to take this drug at night kinda leaves me to full of energy to sleep. Yet on the other hand once I do fall asleep I find it is a more restful sleep, go figure that. I have had sweating, not excessfully. This could be because I only take two/day. And I have noticed occassional eye twiching. <br>Question; I am wondering about side effects of weight gain however, and tightness in my neck. Is this something I should be alarmed at. I have also had thinning of hair. I am beginning to wonder if my estrogen medicine is contributing to this. Overall, dryness seems to be less of a problem. <br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
evoxac cheryl wilson Evoxac 1 01-14-2008 01:07 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:52 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.